# SDR UALA2013020800767

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 88,674 hours, 10,465 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LIGHT ASSY AND OP CHECKED GOOD.
